# SDR 2006UALA01389

- Difficulty date: July 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 48,267 hours, 16,904 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO TRAILING EDGE FLAP DISAGREE INDICATION.   FSEU SHOWS MESSAGE "RT FLAP DRIVE" MESSAGE NUMBER 315.  REPLACED FSEU NR 1 AND 2 AND RH FLAP POSITION TRANSMITTER.
